# SDR USAASA02063

- Difficulty date: July 15, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Engine: Ge CFM56*
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 350E05320303
- Condition: Malfunctioned
- Location: Flt Warning
- Part time: 900 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW RECEIVED AN ECAM MESSAGE MESSAGE FOR A NR 1 ENGINE FIRE, HOWEVER NO MASTER WARNING OR BELLS OPERATED.  SHORLY AFTERWARDS, RECEIVED ECAM MESSAGES FOR DUAL ENGINE FLAMEOUT AND AVIONICS SMOKE.  ALL OTHER INDICATIONS WERE NORMAL, BUT A SMOKE ODOR WAS PRESENT.  FOLLOWED ECAM PROCEDURES FOR AVIONICS SMOKE AND RAT DEPLOYED FLT DIVERTED TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 FLIGHT WARNING COMPUTER.  OPERATIONALLY CHECKS, OK.  ALSO STOWED THE RAT.  OK FOR SERVICE.
